# SDR 2022FA0000544

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 125,619 hours, 23,021 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Dented
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND FILLING REPAIR ADJACENT TO A DENT ON ENGINE #2, CF6-80C2, INLET COWL LOWER ACOUSTIC PANEL BETWEEN 6 AND 7 O'CLOCK.
